# SDR DALA201805183433

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1468-1471
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BS 1468 TO 1471, LBL 11 HAS CORRODED ON THE UPPER AND LOWER SURFACES.   CORROSION REMOVED, FOUND TO BE ON REPAIR ANGLE NO LIMITS FOUND.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53, REPAIR 1.
